Doctors Lounge - Psychiatry AnswersBack to Psychiatry Answers List
If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.
DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.
Date of last update: 8/24/2017.
Forum Name: Antidepressants
Question: antidepressants and antibiotics
|colacube - Sun Sep 16, 2007 2:38 am||
Can you take Augmentin 375mg if you are on efexor xl 75mg? I have had a virus for serveral weeks and now my sinus is extremely painful and I think I have a chest infection, I have green phelm and it tastes bad with a chesty cough. I also have a dental absess but cannot get an appointment with a dentist for 2 weeks. I am 39, female, suffer with general anxiety disorder, have had no previous surgery or serious illnesses, I also take tamezepam 10mg to sleep and ozaxepam 10mg three times per day.
|Debbie Miller, RN - Sun Sep 16, 2007 4:03 pm||
It is not a problem to take prescribed antibiotics along with antidepressants.
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.